Translator Disclaimer
2008 Bilipschitz mappings with derivatives of bounded variation
Stanislav Hencl
Publ. Mat. 52(1): 91-99 (2008).

Abstract

Let $\Omega\subset\mathbb{R}^n$ be open and suppose that $f\colon \Omega\to\mathbb{R}^n$ is a bilipschitz mapping such that $Df\in BV_{\operatorname{loc}}(\Omega,\mathbb{R}^{n^2})$. We show that under these assumptions the inverse satisfies $Df^{-1}\in BV_{\operatorname{loc}}(f(\Omega),\mathbb{R}^{n^2})$.

Citation

Download Citation

Stanislav Hencl. "Bilipschitz mappings with derivatives of bounded variation." Publ. Mat. 52 (1) 91 - 99, 2008.

Information

Published: 2008
First available in Project Euclid: 17 December 2007

zbMATH: 1173.26310
MathSciNet: MR2384841

Subjects:
Primary: 26B30

Rights: Copyright © 2008 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.52 • No. 1 • 2008
Back to Top